# SDR YENA2020100900471

- Difficulty date: October 3, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 39,130 hours, 25,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 2470
- Condition: Failed
- Location: Emergency Lights
- Part time: 33,901 hours, 21,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE DOOR FRAME EXIT LIGHT RT SIDE AT FWD GALLEY AREA.  RESOLVED ON W/O: 1062723 TASKCARD: NR-00012, REF AEROMAN NR W/O 2020-293/1 WCC 2020-277311.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT 1, IAW E190 AMM 33-50-01/400, AIPC 33-50-01-01.  PERFORMED OPERATIONAL TEST RELATED EMERGENCY-LIGHT POWER UNIT, IAW E190 AMM 33-50-01-710-801-A AND 33-50-00-710-801-A, TEST ARE OK.  TOOL USED: MILLIOHMMETER P/N:M1-G-KIT S/N:DC005518. DUE DATE:DEC-03-2020AEROMAN TECH 8605813; RJEY598H QC STAMP 163; RJEY598H.
